# SDR USAA980443

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680438
- Condition: Corroded
- Location: Bs 967
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 1 INCH CORRODED AREA BS 967 RBL 49 BEAM INST PAX FLOOR.  CORROSION TASK NR C53-107-02.  INSTALLED NEW T-CAP PER TR 53-10-05.  (M)
